# SDR DALA2019090705198

- Difficulty date: September 6, 2019
- Submitted: September 8, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,760 hours, 24,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOORBEAM -Y765 BTW FR67 TO FR68 AT AFT GALLEY AREA ( SSI 534147). REPLACED FLOORBEAM -765 LOC FR 66 TO FR 70 AT AFT GALLEY AREA ASPER SRM 51-72-11 AND DWG #D53472104202 AND ISSUE: A,B,E RELEASE DATE:17-DEC-15, MEASURE OF CORROSION ARE: L=0.513", W=0.357", D=0.018".
